# SDR AALA20180728004

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 73,751 hours, 11,958 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: 43293
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. RETURNED PHL ACCOUNT LEFT ENGINE OIL PRESSURE INDICATION. NO EMERGENCY DECLARED, LANDED WITHOUT INCIDENT. AT FL 350, LEFT ENGINE OIL PRESSURE DROPPED TO 29 PSI AND TURNED YELLOW. CONTINUED TO DROP OVER NEXT 40 MINUTES TO 25 PSI. RETURNED TO PHL AT LOWER ALTITUDES, PRESSURE SLOWLY ROSE TO 30. RIGHT ENGINE OIL PRESSURE WAS 56 PSI. FOUND LEFT ENGINE OIL CAP SEAL WORN AND SPLIT. REPLACED ENGINE OIL CAP PACKING PER AMM 79-11-03-424-006-H00. PERFORMED OPERATIONAL TEST, OIL PRESSURE INDICATING SYSTEM PER AMM 79-32-00-715-001-H00. PERFORMED IDLE GROUND TEST ON LEFT AND RIGHT ENGINES PER AMM 71-00-00-735-034-HOO. ALL INDICATIONS AND LEFT ENGINE OIL CAP LEAK CHECKS SATISFACTORY AT THIS TIME.
